# SDR AWXA0000030

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 654687782
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL, STA 727, STR 18A SHEAR WEB CRACKED.  REMOVED SHEAR WEB IAW B737 SRM 51-30-2, DRILLED HOLES AT WEB AND                                         INSTALLED IAW B737 SRM 51-30-2.  REMOVED AND  REINSTALLED SUPPORT BRACKETS IAW 737-SRM 51-30-2.
